RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 2, Issue 4  


An operator method for approximate investigation of a regular bifurcation in multiparameter dynamical systems
A. A. Vyshinskiy, L. S. Ibragimova, S. A. Murtazina, M. G. Yumagulov
3
On uniqueness and iteration method of solving a non-linear non-stationary problem with non-local boundary conditions of “radiation heat transfer” type
I. I. Golichev
27
Characteristic Lie algebra and Darboux integrable discrete chains
N. A. Zheltukhina, A. U. Sakieva, I. T. Habibullin
39
Completeness of systems of derivatives of Airy functions and hypercyclic operators
V. E. Kim
52
The fundamental principle for invariant subspaces
O. A. Krivosheyeva, A. S. Krivosheyev
58
On resolvability of a parabolic problem on the graph
R. Ch. Kulaev
74
Right inverse of the convolution operator in the space of entire functions of exponential type
S. G. Merzlyakov
85
Lyapunov functions for nonautonomous systems close to Hamiltonian
O. A. Sultanov
88
A counterexample to Khabibullin's conjecture for integral inequalities
R. A. Sharipov
99
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019